Alert archive / New Mexico / Special Weather Statements in 2021

Special Weather Statement, NWS Albuquerque, NM

May 15, 2021Harding County, New Mexico

NWS Albuquerque, NM issued this special weather statement at May 15, 2021, 4:13 PM MDT for Harding County, New Mexico. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 15, 2021, 4:13 PM MDT (22:13 UTC)
Expired
May 15, 2021, 4:45 PM MDT
In force
32 min
Issued by
NWS Albuquerque, NM

County Harding County, NM

The radar

The Cannon AFB radar (KFDX), 142 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 10.2 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2021-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2021-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2720 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

577 
WWUS85 KABQ 152213
SPSABQ

Special Weather Statement
National Weather Service Albuquerque NM
413 PM MDT Sat May 15 2021
 
NMZ228-229-231-232-152245-
Eastern San Miguel County-Far Northeast Highlands-Harding
County-Northeast Highlands-
413 PM MDT Sat May 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAN MIGUEL...WEST
CENTRAL HARDING AND SOUTHEASTERN MORA COUNTIES UNTIL 445 PM MDT...

At 412 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Maes, or 24 miles southeast of Wagon Mound, moving
northeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central San
Miguel, west central Harding and southeastern Mora Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
 
Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
eastern New Mexico.

LAT...LON 3562 10449 3582 10459 3599 10428 3566 10415
TIME...MOT...LOC 2212Z 241DEG 13KT 3575 10441 

$$

Shoemake

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at May 15, 3:02 PM MDT, 1 hour 11 minutes earlier.

Area forecast discussion, May 15, 3:02 PM MDT, 1 hour 11 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
302 PM MDT Sat May 15 2021

.SYNOPSIS...
Showers and thunderstorms will continue through this evening across
the Land of Enchantment. Some storms may be severe with damaging wind
gusts and large hail across far eastern New Mexico. Drier southwest
winds will spread across much of the state on Sunday, but a few
strong to severe storms will remain possible across far northeast
areas. Severe weather potential will continue for portions of eastern
New Mexico each afternoon next week. Due to the elevated storm
chances and cloud cover, high temperatures for the next week will
mainly be near or below normal.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...
A storm over north central CA will drift southeast into western AZ
Sunday and central AZ Sunday night. At the surface, low level drying
is occurring in western and central NM as dewpoints have lowered
into the 20s. Across the eastern plains dewpoints are in the 40s.
This will be the focus for thunderstorms the rest of this afternoon
into early tonight. In fact, isolated severe thunderstorms are a
possibility along the far eastern plains near the TX border. From
the Continental to the RGV a few dry storms are likely with strong
wind gusts to 50 mph. Things will quiet down tonight with above
normal lows. Low clouds and patchy fog may grip the eastern plains
overnight, while a wind shift will hug the far northeast plains.

A weak ridge of high pressure will settle over NM Sunday with
overall drier conditions. Enough moisture may still exist in the
east for isolated to scattered showers and thunderstorms. The above
mentioned wind shift will still be in the northeast and could be the
focus for a few strong to severe thunderstorms. Highs Sunday will be
near to a little above normal just about everywhere.

LONG TERM...(MONDAY THROUGH FRIDAY)...
A Pacific low will shift eastward across northern New Mexico late
Monday through Tuesday. On Monday, a boundary will be draped across
northeast/east central New Mexico from the previous days convection
near the CO border. Low level upslope onto the Sangre de Cristo
Mountains will allow convection to develop by late morning, before
shifting eastward through the afternoon. 30-40kts of bulk shear and
steep mid level lapse rates yielding 1000-1500 J/KG MLCAPE will allow
for some organized severe storms, with large hail and damaging winds
the main threats. As the low translates eastward on Tuesday, shear
values will decrease, but the boundary from the previous day will
have inevitably pushed farther to the south and west. Therefore,
storms should again initiate on the Central Mountain Chain, though
this time extending southward to the Sacramento Mtns. Slower storm
motions will be in store, but should generally shift toward the
southeast. Storms may not be as organized as Monday, but should
still have strong lapse rates beneath the low, thus a few strong to
perhaps severe storms are possible. Isolated to scattered storms will
be possible west of the Central Mountain Chain on Tuesday as well,
but would be aided by the boundary if it pushed through the gaps of
the Central Mountain Chain Monday night and replenished some low
level moisture.

A shortwave ridge will cross NM on Wednesday, though there will
be plenty of moisture around for additional showers and
thunderstorms. Though thunderstorms will be possible nearly anywhere,
if a boundary exists across northeast NM from the previous days
convection, it will be a focus for any stronger storms.

The GFS is the outlier on Thursday. It quickly swings across a potent
shortwave trough across NM, which in turn, results in widespread
thunderstorms. Since other operational and ensemble models do not
show this feature, the GFS was largely discounted. Thus, while there
may be isolated to scattered storms, they should not be as widespread
as what the GFS suggests.

As the next upstream Pacific low moves over the Great Basin on
Friday, southwesterly flow will increase over NM and drier air aloft
should push into western NM. Meanwhile, the dryline across eastern NM
will sharpen. Strong to severe thunderstorms will be possible along
and east of the dryline during the afternoon and evening.

CHJ/34

&&

.FIRE WEATHER...
A slow moving storm is over north central CA this afternoon and it
will drift southeast tonight and Sunday, with the center near Las
Vegas Sunday evening. It will crawl across northern AZ Sunday night
and reach the Four Corners region Monday. Additional energy rotating
around the upper low will stall the system over NM Tuesday, then
will finally move east of the state Wednesday.

Expect an increase in lightning activity through this evening, with
wetting storms across eastern New Mexico and drier storms along/west
of the RGV. A wind shift in the northeast will stall there tonight
and Sunday. Most places will dry out Sunday except the northeast.
Near critical fire weather conditions are possible for an hour or
two over western NM.

Monday and Tuesday will be increasingly more moist with thunderstorm
coverage increasing each day. Even though a weak ridge of high
pressure will be over NM Wednesday, residual moisture will keep the
atmosphere pretty active. A disturbance crossing Thursday will also
prolong our shower and thunderstorm chances. Some drying is possible
late next week into the weekend.

CHJ

&&

.AVIATION...
18Z TAF CYCLE
VFR conditions expected through the next 24 hours, except for
potential short- lived MVFR conditions in thunderstorms and blowing
dust this afternoon/evening. Strong/erratic wind gusts will once
again be the primary threat associated with storms, with central and
eastern terminals more likely to be impacted than KGUP and KFMN.
Areas of MVFR cigs may develop early Sunday morning at/near KLVS,
KTCC and KROW, but forecast confidence too low to include in TAFs at
this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  48  82  46  75 /  10   5   0  10
Dulce...........................  40  79  37  72 /  10   5   0  30
Cuba............................  44  77  42  70 /  10   5   0  20
Gallup..........................  39  79  36  71 /  10   5   0  10
El Morro........................  39  76  37  67 /  10   5   0  20
Grants..........................  38  81  37  71 /  20   5   0  20
Quemado.........................  41  77  38  68 /   5   5   0  20
Magdalena.......................  48  80  45  72 /  10   5   0  10
Datil...........................  44  76  41  68 /   5   5   0  20
Reserve.........................  38  81  34  74 /   0   5   0  20
Glenwood........................  51  83  48  77 /   0   5   0  10
Chama...........................  37  72  33  65 /  10  10  10  50
Los Alamos......................  49  76  48  67 /  20   5   5  30
Pecos...........................  47  77  46  67 /  30  10  10  40
Cerro/Questa....................  48  71  44  61 /  20  30  20  70
Red River.......................  38  68  36  55 /  20  30  30  80
Angel Fire......................  33  68  31  58 /  30  30  20  70
Taos............................  42  77  39  65 /  20  20  10  50
Mora............................  40  74  40  62 /  30  20  10  60
Espanola........................  52  83  49  74 /  20   5   5  30
Santa Fe........................  50  77  48  69 /  20   5   5  30
Santa Fe Airport................  46  81  46  72 /  20   5   5  30
Albuquerque Foothills...........  56  83  54  75 /  10   5   0  20
Albuquerque Heights.............  55  84  53  76 /  10   5   0  10
Albuquerque Valley..............  55  86  52  79 /  10   5   0  10
Albuquerque West Mesa...........  55  84  52  77 /  10   5   0  20
Belen...........................  50  86  48  79 /  20   5   0  10
Bernalillo......................  53  87  51  78 /  10   5   0  20
Bosque Farms....................  52  86  48  79 /  10   5   0  10
Corrales........................  55  87  52  79 /  10   5   0  20
Los Lunas.......................  52  86  50  79 /  10   5   0  10
Placitas........................  54  81  53  74 /  10   5   0  20
Rio Rancho......................  55  85  52  77 /  10   5   0  10
Socorro.........................  52  88  50  81 /  10   5   0   5
Sandia Park/Cedar Crest.........  50  74  50  69 /  20   5   0  20
Tijeras.........................  49  79  49  73 /  20   5   0  20
Edgewood........................  45  80  45  71 /  20   5   0  20
Moriarty/Estancia...............  43  82  42  73 /  20   5   0  20
Clines Corners..................  43  77  44  67 /  20   5   0  30
Mountainair.....................  45  78  45  72 /  10   5   0  10
Gran Quivira....................  46  77  45  72 /  10   5   0  10
Carrizozo.......................  53  82  52  77 /  10   5   0   5
Ruidoso.........................  49  75  48  72 /  10   5   0   0
Capulin.........................  43  71  42  64 /  40  60  40  80
Raton...........................  44  76  43  64 /  20  50  30  80
Springer........................  45  77  43  66 /  20  40  20  80
Las Vegas.......................  43  77  44  65 /  30  20  10  60
Clayton.........................  50  79  49  68 /  60  50  40  70
Roy.............................  49  78  46  67 /  40  40  20  60
Conchas.........................  55  85  52  74 /  30  20  10  50
Santa Rosa......................  52  83  50  74 /  30   5   5  30
Tucumcari.......................  55  86  53  78 /  40  20  10  40
Clovis..........................  54  84  51  81 /  40  20   5  20
Portales........................  55  87  51  84 /  40  20   0  20
Fort Sumner.....................  55  87  52  83 /  30   5   0  20
Roswell.........................  57  92  54  88 /  20   5   0   5
Picacho.........................  51  86  51  80 /  10   5   0   0
Elk.............................  49  82  50  77 /  10   5   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, May 15, 3:05 AM MDT, 13 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
305 AM MDT Sat May 15 2021

NMZ201>241-161130-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
305 AM MDT Sat May 15 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Another round of strong to severe thunderstorms will return to northeast
and far eastern New Mexico this afternoon. Large hail and damaging
wind gusts are possible.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Severe thunderstorm chances persist across northeast New Mexico
Sunday through Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

33

In the hours before

Special weather statement, May 15, 12:47 PM MDT, 3 hours 26 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1247 PM MDT Sat May 15 2021

NMZ226-239-151915-
Eastern Lincoln County-South Central Mountains-
1247 PM MDT Sat May 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEAST LINCOLN COUNTY UNTIL
115 PM MDT...

At 1247 PM MDT, Doppler radar was tracking a strong thunderstorm near
Arabela, or 27 miles northeast of Ruidoso, moving northeast at 15
mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Arabela.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3342 10526 3356 10537 3371 10516 3358 10496
TIME...MOT...LOC 1847Z 231DEG 12KT 3352 10526

Shoemake
Special weather statement, May 15, 12:51 PM MDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1251 PM MDT Sat May 15 2021

NMZ238>240-151915-
Eastern Lincoln County-Chaves County Plains-Southwest Chaves County-
1251 PM MDT Sat May 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN AND
SOUTHWEST CHAVES COUNTIES UNTIL 115 PM MDT...

At 1250 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles southeast of Tinnie, or 32 miles northwest of Hope, moving
northeast at 5 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of southeastern
Lincoln and west central Chaves Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3307 10508 3318 10520 3336 10503 3320 10484
TIME...MOT...LOC 1850Z 218DEG 5KT 3319 10507

Shoemake
Special weather statement, May 15, 3:01 PM MDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
301 PM MDT Sat May 15 2021

NMZ238-152130-
Chaves County Plains-
301 PM MDT Sat May 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHAVES COUNTY UNTIL
330 PM MDT...

At 300 PM MDT, Doppler radar was tracking a strong thunderstorm 18
miles southwest of Roswell, moving north at 15 mph.

Dime size hail and wind gusts of 55 mph will be possible with this
storm.

Locations impacted include...
Southern Roswell and Roswell Correctional Facility.

This includes Highway 285 between Mile Markers 98 and 99.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one mile at times.

&&

LAT...LON 3302 10486 3335 10478 3327 10445 3296 10458
      3296 10464
TIME...MOT...LOC 2100Z 191DEG 15KT 3314 10469

Shoemake
Local storm report, May 15, 3:35 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
335 PM MDT SAT MAY 15 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     HAIL             PORTALES                34.18N 103.34W
05/15/2021  M1.25 INCH       ROOSEVELT          NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ202102232

DAK
Special weather statement, May 15, 4:00 PM MDT, 13 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
400 PM MDT Sat May 15 2021

NMZ232-234-152230-
Eastern San Miguel County-Quay County-
400 PM MDT Sat May 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN MIGUEL AND
SOUTHWESTERN QUAY COUNTIES UNTIL 430 PM MDT...

At 400 PM MDT, Doppler radar was tracking a strong thunderstorm near
Montoya, or 14 miles west of Tucumcari, moving east at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Tucumcari and Montoya.

This includes the following highways...
 Interstate 40 between Mile Markers 311 and 335.
 State Road 104 between Mile Markers 92 and 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one mile at times.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
east central New Mexico.

LAT...LON 3501 10412 3529 10402 3532 10362 3481 10382
TIME...MOT...LOC 2200Z 274DEG 12KT 3514 10398

Shoemake
Special weather statement, May 15, 4:13 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
413 PM MDT Sat May 15 2021

NMZ228-229-231-232-152245-
Eastern San Miguel County-Far Northeast Highlands-Harding
County-Northeast Highlands-
413 PM MDT Sat May 15 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL SAN MIGUEL...WEST
CENTRAL HARDING AND SOUTHEASTERN MORA COUNTIES UNTIL 445 PM MDT...

At 412 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Maes, or 24 miles southeast of Wagon Mound, moving
northeast at 15 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This storm will remain over mainly rural areas of north central San
Miguel, west central Harding and southeastern Mora Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
eastern New Mexico.

LAT...LON 3562 10449 3582 10459 3599 10428 3566 10415
TIME...MOT...LOC 2212Z 241DEG 13KT 3575 10441

Shoemake

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 6:36 PM MDTSpecial Weather StatementABQChaves24 min
May 14, 6:44 PM MDTSevere Thunderstorm WarningABQChaves61 min
May 14, 6:49 PM MDTSpecial Weather StatementABQChaves26 min
May 14, 8:20 PM MDTSpecial Weather StatementABQLea25 min
May 15, 12:47 PM MDTSpecial Weather StatementABQLincoln28 min
May 15, 12:51 PM MDTSpecial Weather StatementABQChaves24 min
May 15, 1:33 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln42 min
May 15, 2:58 PM MDTSevere Thunderstorm WarningABQColfax, Union47 min
May 15, 3:01 PM MDTSpecial Weather StatementABQChaves29 min
May 15, 3:08 PM MDTDust Storm AdvisoryABQChaves52 min
May 15, 3:15 PM MDTSevere Thunderstorm WarningABQRoosevelt45 min
May 15, 3:25 PM MDTDust Storm AdvisoryABQBernalillo, Sandoval, Valencia35 min
May 15, 3:32 PM MDTSevere Thunderstorm WarningABQCurry, Roosevelt58 min
May 15, 3:34 PM MDTSevere Thunderstorm WarningABQCurry25 min
May 15, 3:43 PM MDTSevere Thunderstorm WarningABQColfax, Union62 min
May 15, 3:55 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt65 min
May 15, 3:57 PM MDTDust Storm AdvisoryABQBernalillo, Sandoval63 min
May 15, 4:00 PM MDTSpecial Weather StatementABQQuay30 min
May 15, 4:06 PM MDTAreal Flood AdvisoryABQRoosevelt3 hr
May 15, 4:23 PM MDTSpecial Weather StatementABQChaves22 min
May 15, 4:28 PM MDTSevere Thunderstorm WarningABQRoosevelt47 min
May 15, 4:33 PM MDTFlash Flood Warning Considerable damage threatABQRoosevelt3 hr
May 15, 4:41 PM MDTSpecial Weather StatementABQUnion34 min
May 15, 4:44 PM MDTAreal Flood AdvisoryABQRoosevelt2 hr
May 15, 4:48 PM MDTSevere Thunderstorm WarningABQCurry, Harding, Quay, San Miguel57 min
May 15, 4:58 PM MDTSevere Thunderstorm WarningABQChaves, Roosevelt47 min
May 15, 5:13 PM MDTSevere Thunderstorm WarningABQRoosevelt62 min
May 15, 5:18 PM MDTSpecial Weather StatementABQUnion42 min
May 15, 5:29 PM MDTSevere Thunderstorm WarningABQHarding, Union61 min
May 15, 5:32 PM MDTSevere Thunderstorm WarningABQUnion58 min
May 15, 5:41 PM MDTSpecial Weather StatementABQCurry34 min

Nearby

Special Weather Statements in New Mexico, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.